Illinois Journal of Mathematics

On the algebraic structure of the $K$-theory of $\frac{G_{2}}{SU(3)}$ and $\frac{F_{4}}{Spin(9)}$

Jack M. Shapiro

Full-text: Open access

Article information

Source
Illinois J. Math., Volume 18, Issue 4 (1974), 509-515.

Dates
First available in Project Euclid: 20 October 2009

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1256051000

Digital Object Identifier
doi:10.1215/ijm/1256051000

Mathematical Reviews number (MathSciNet)
MR0368006

Zentralblatt MATH identifier
0292.20040

Subjects
Primary: 55F50
Secondary: 57F15

Citation

Shapiro, Jack M. On the algebraic structure of the $K$-theory of $\frac{G_{2}}{SU(3)}$ and $\frac{F_{4}}{Spin(9)}$. Illinois J. Math. 18 (1974), no. 4, 509--515. doi:10.1215/ijm/1256051000. https://projecteuclid.org/euclid.ijm/1256051000


Export citation